# SDR SWAA2014052128208

- Difficulty date: May 5, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C28036
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL 6534 SUPPORT ANGLE CRACKED.  R & R ANGLE IAW DWG & SRM.
